# SDR CA970603009

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Lever Assembly
- Part number: 1K2768
- Condition: Cracked
- Location: Lt Mlg Door
- Part time: 10,950 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION IT WAS NOTICED THAT THE LH FORWARD MAIN LANDING GEAR DOORS WERE HANGING SLIGHTLY OPEN. THE DOOR OPERATING LEVER WAS CRACKED APPROXIMATELY 80 PERCENT ACROSS THE SURFACE OF THE CAST ASSEMBLY AND WAS FLEXING ALLOWING THE DOORS TO BEND DOWN. REPLACED.
